# SDR DALA2023101108351

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N960DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 39824
- Aircraft time: 17,971 hours, 12,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4611678) 2R EMER EXIT LIGHT TURNS ON AND OFF RANDOMLY IN FLIGHT. ALL OTHER EMER LIGHTS REMAIN EXTINGUISHED. REMOVED AND REPLACED RH AFT EMER LIGHT BATTERY CHARGER IAW B737 AMM 33-51.
